Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 155, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 20, 2005, 6:23 PM CDT for Webster County, Iowa. It was in force for 55 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2005, 6:23 PM CDT (23:23 UTC)
- Expired
- Jun 20, 2005, 7:18 PM CDT
- In force
- 55 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Webster County, IA
The radar
The Des Moines radar (KDMX), 90 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 6:30 PM CDT | TSTM WND DMG | Fort Dodge, IA | WIDESPREAD TREE DAMAGE. DAMAGE TO POWER LINES AND CARS FROM FALLING TREES. |
| Jun 20, 6:36 PM CDT | TSTM WND DMG | Fort Dodge, IA | TREES OF UNKOWN SIZE DOWN AND POWER LINES DOWN ON A CAR BLOCKING THE ROAD. |
| Jun 20, 6:37 PM CDT | TSTM WND GST 60 | Fort Dodge, IA | FIVE INCH DIAMETER TREE LIMBS DOWN. |
| Jun 20, 6:38 PM CDT | TSTM WND DMG | Fort Dodge, IA | TREES AND POWER LINES IN FORT DODGE. POWER OUTAGES. RELAYED FROM KCCI VIEWER. |
| Jun 20, 6:40 PM CDT | TSTM WND DMG | Fort Dodge, IA | ADDITIONAL REPORTS OF LARGE TREES DOWN. |
| Jun 20, 6:45 PM CDT | TSTM WND GST 65 | 5 W Fort Dodge, IA | |
| Jun 20, 7:00 PM CDT | HAIL 0.88 | 2 S Gowrie, IA | 2 TREES DOWNED 10 INCH AND 16 INCH DIAMETER. 60 MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -545 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 202323 SVRDMX IAC187-210030- /O.NEW.KDMX.SV.W.0155.050620T2323Z-050621T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 623 PM CDT MON JUN 20 2005 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEBSTER COUNTY IN CENTRAL IOWA. * UNTIL 730 PM CDT. * AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF DAKOTA CITY TO 9 MILES EAST OF MANSON...OR ALONG A LINE EXTENDING FROM 19 MILES NORTH OF FORT DODGE TO 11 MILES WEST OF FORT DODGE...AND MOVING SOUTH AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE... NEAR FORT DODGE REGIONAL AIRPORT BY 630 PM CDT. NEAR VINCENT BY 635 PM CDT. NEAR OTHO BY 640 PM CDT. NEAR GOWRIE BY 645 PM CDT. NEAR LEHIGH BY 650 PM CDT. NEAR DAYTON BY 655 PM CDT. THE LOCATIONS OF CLARE...BARNUM...BADGER...MOORLAND...CALLENDER... DUNCOMBE AND HARCOURT ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY. EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR DAMAGE. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4263 9400 4264 9444 4223 9438 4225 9396 $$ DONAVON
2 follow-up statements
000 WWUS53 KDMX 202343 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 640 PM CDT MON JUN 20 2005 IAC187-210030- /O.CON.KDMX.SV.W.0155.000000T0000Z-050621T0030Z/ WEBSTER IA- 640 PM CDT MON JUN 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WEBSTER COUNTY UNTIL 730 PM CDT... AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF FORT DODGE TO 8 MILES NORTHWEST OF GOWRIE...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF FORT DODGE TO 15 MILES SOUTHWEST OF FORT DODGE...AND MOVING SOUTH AT 50 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR DUNCOMBE BY 645 PM CDT. NEAR GOWRIE BY 650 PM CDT. NEAR LEHIGH BY 655 PM CDT. NEAR DAYTON BY 700 PM CDT. THE LOCATIONS OF MOORLAND...VINCENT...CALLENDER...OTHO AND HARCOURT ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. AT 636 PM...TRAINED SPOTTERS REPORTED 2 TREES DOWN AND POWER LINES DOWN ON A CAR BLOCKING THE ROAD IN FORT DODGE. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4263 9400 4264 9444 4223 9438 4225 9396 $$ RUSSELL
000 WWUS53 KDMX 210018 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 718 PM CDT MON JUN 20 2005 IAC187-210028- /O.CAN.KDMX.SV.W.0155.000000T0000Z-050621T0030Z/ WEBSTER IA- 718 PM CDT MON JUN 20 2005 ...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER COUNTY HAS BEEN CANCELLED... AT 715 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR NORTH CENTRAL IOWA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR NORTHWESTERN IOWA. LAT...LON 4263 9400 4264 9444 4223 9438 4225 9396 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:45 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 20, 3:45 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 345 PM CDT MON JUN 20 2005 .SHORT TERM...TNGT THRU WED NGT TSTM TRENDS RMN PRIMARY FOCUS THRU PD. CURRENT SITUATION HAS ELONGATED MCS ACRS SRN MN SAGGING SLY SWD. SEE NO REASON WHY THIS SHOULD NOT DROP INTO IA THIS EVE WITH UNCAPPED MLCAPES 1500-3000 J/KG NWRN FA. DEEP SHEAR WEAK HWVR SO DO NOT XPC MUCH IN THE WAY OF ORGANIZED WDSPRD SVR WX...BUT COULD BE SOME WIND WITH WET MICROBURSTS. LOW LVL LAPSE RATES AOA 7 C/KM...SFC-H7 DELTA THETA-E AOA 30K AND DCAPES ARND 1400 J/KG. SVR HAIL WL BE HARD TO COME BY HWVR OUTSIDE OF STG SUPERCELLS WITH CURRENT FRZG LVL AOA 16K FT. MEAN WND AND CORFIDI VECTORS SUGGEST THESE STORMS SHOULD CONT PUSHING SLY SWD INTO IA. QUESTION IS HOW FAR S...BUT STARTED WITH CATEGORICAL TO LIKELY WORDING NRN HLF TNGT. INTO TMRW DO NOT HAVE GREAT CONFIDENCE IN ANY MDL...OR FCST FOR THAT MATTER TDA. NAM/RUC13 DVLPG CONVECTION TOO FAR S ATTM...NAM HAS NOTHING TO OUR N 00-06Z...AND GFS DVLPS SGFNT CONVECTIVE FEEDBACK ISSUES DRNG PEAK HEATING TUE WHICH CONTAMINATES LOW LVL FIELDS AND QPF. ALTHOUGH IT DOES NOT PROPAGATE IT TOO WELL...NAM DOES REFLECT UPR MS VLY MCS ATTM AND DOES NOT HAVE THE FEEDBACK PROBLEM BY TUE NGT SO IT WL BE GIVEN SLGT EDGE BY DEFAULT. SOME FORM OF MCS MAY BE ONGOING TMRW MRNG...THEN SHRT WV INVOF NV SHOWING UP IN WATER VAPOR IMAGERY IS LIFTED OVR RDG BY NAM DVLPG DAKOTAS MCS TUE...DROPPING INTO IA LATER IN DAY. ISENT LIFT AND QG FORCING AHD OF WV CONTS TUE NGT AND WED SO WL HAVE TO KEEP CHCS GOING THEN TOO TIL BREAK LATE WED WHEN THETA-E ADVCTN AND LOW LVL JET FOCUSES MORE INTO MN AND NERN IA. DID NOT CHG TEMPS TOO MUCH TNGT. GUIDANCE SHOULD FINALLY BE BETTER AND LOSE ITS WRM BIAS AS MOIST AMS RTRNG. TEMPS PROBLEMATIC TMRW DEPENDING ON EVALUTION OF MCS. STAYED TWRD COOL END OF GUIDANCE CONSIDERING PCPN POTENTIAL AND PAST HISTORY OF MAX TEMP VERIFICATION. FOR MINS TUE NGT AND WED NGT LEANED TWRD WARMER END OF THINGS. MSTR MAY POOL ALG BNDRY TUE NGT WITH DECENT SLY WNDS WED NGT ACRS WRM SECTOR. FOLLOW COMPROMISE AND A DEG BLO OUTSIDE OF LCL CLIMO ADJUSTMENTS FOR WED. .LONG TERM...THU THRU MON MAIN FOCUS IN THIS PD WL BE PCPN CHCS ASSOCD WITH FNTL BNDRY AS IT FINALLY SLIDES SWD IN BODY THRU FA BEFORE RETREATING NWD AGN EARLY NEXT WEEK. MDLS SEEM TO BE IN RELATIVELY GOOD AGREEMENT WITH LRG AND SMALLER SCALE FEATURES BRINGING FNT INTO EXTRM NWRN PTNS LATE THU NGT...INTO FAR SRN SXNS FRI AFTN...THEN PUSHING NWD INTO MN AGN SUN. WOULD FAVOR LESS AGGRESSIVE GFS/UKMET FNTL MOVMT CONSIDERING STRENGTH OF RDG AND THE SEASON. SEE LTL IN THE WAY OF SFC BASED DVLPMT ALG FNT. GFS FCST SOUNDINGS DO SHOW POTENTIAL AND CIN REDUCTION DRNG PEAK HEATING FRI AFTN EVEN WITH RELATIVELY WRM MID LVL TEMPS. LESS POTENTIAL SAT. HWVR FRI IS WITH 70-75 DEG SFC DWPNTS WHICH SEEMS UNREALISTIC CONSIDERING UPSTREAM OBS AND CURRENT RELATIVELY DRY GROUND. HAVE GONE WITH SLGT CHCS ALG AND N OF FNT THRU SAT INSTEAD BASED ON WEAK THETA-E ADVCTN AND FRONTOGENICAL FORCING ALF. WRMFNT RETREATS SAT NGT BUT BEST THEMODYNAMIC FORCING APPRS TO BE N OF IA SO REMOVED PREVIOUS POPS. DID NOT MAKE MANY CHGS TO GOING TEMP FCST. THU STILL APPRS TO BE WARMEST DAY WITH MIXING GOING AOA WARMEST OF MOS ENSEMBLE RUNS. MDLS COOL H85 TEMPS A FEW DEGS WITH FNT INVOF FRI AND SAT...BUT GOING AOA GUIDANCE AGN APPRS TO BE A GOOD BET BY DAY 7 WITH SWLY WNDS AND MIXING POTENTIAL. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SMALL/RUSSELL
Hazardous weather outlook, Jun 20, 3:48 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 348 PM CDT MON JUN 20 2005 IAZ046>050-057>062-070>075-081>086-092>097-212100- GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK- JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS- UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 348 PM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA MAINLY ALONG AND SOUTH OF HIGHWAY 20. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TONIGHT AS FAR SOUTH AS INTERSTATE 80 WITH THE BEST CHANCE NORTH OF HIGHWAY 30. AN ISOLATED SEVERE STORM IS POSSIBLE WITH NICKEL SIZED HAIL AND 60 MPH WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. THE MAIN THREATS WILL AGAIN BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS WILL ALSO BE A THREAT. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON TUESDAY. IAZ004>007-015>017-023>028-033>039-044-045-212100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL- 348 PM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA MAINLY ALONG AND NORTH OF HIGHWAY 20.. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. THUNDERSTORMS ARE EXPECTED TO DROP SOUTH OUT OF MINNESOTA THIS EVENING WITH A FEW STORMS CONTAINING LARGE HAIL UP TO THE SIZE OF QUARTERS AND WINDS TO 65 MPH. THE STORMS WILL BE SLOW MOVING AND THIS WILL LEAD TO LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. THE MAIN THREATS WILL AGAIN BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINS WILL ALSO BE A THREAT. A FEW THUNDERSTORMS WILL BE ALSO POSSIBLE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND AGAIN ON TUESDAY. DONAVON
In the hours before
Local storm report, Jun 20, 5:23 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
523 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 2 WSW LAKOTA 43.37N 94.13W
06/20/2005 0.75 INCH KOSSUTH IA TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER.
&&
RUSSELLLocal storm report, Jun 20, 5:28 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
528 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG FOREST CITY 43.26N 93.64W
06/20/2005 WINNEBAGO IA LAW ENFORCEMENT
TREES DOWN REPORTED BY LAW ENFORCEMENT.
&&
RUSSELLLocal storm report, Jun 20, 5:32 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
532 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG THOMPSON 43.37N 93.77W
06/20/2005 WINNEBAGO IA LAW ENFORCEMENT
TREES DOWN REPORTED BY LAW ENFORCEMENT.
&&
RUSSELLLocal storm report, Jun 20, 5:33 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
533 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 10 W BANCROFT 43.29N 94.42W
06/20/2005 0.88 INCH KOSSUTH IA LAW ENFORCEMENT
&&
ROBLocal storm report, Jun 20, 6:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
606 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND GST 4 E MALLARD 42.94N 94.61W
06/20/2005 65 MPH PALO ALTO IA TRAINED SPOTTER
ESTIMATED BY TRAINED SPOTRTER.
&&
RUSSELLLocal storm report, Jun 20, 6:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
610 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG BUFFALO CENTER 43.39N 93.94W
06/20/2005 WINNEBAGO IA TRAINED SPOTTER
1 FOOT DIAMATER BRANCH DOWN ALONG WITH MANY SMALLER
BRANCHES. MINOR DAMAGE TO GRAIN BIN. WIND ESTIMATED AT 60
TO 70 MPH.
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 4:34 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 41 min |
| Jun 20, 4:41 PM CDT | Severe Thunderstorm Warning | DMX | Winnebago | 49 min |
| Jun 20, 4:56 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 49 min |
| Jun 20, 5:09 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 56 min |
| Jun 20, 5:15 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 40 min |
| Jun 20, 5:29 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Winnebago | 48 min |
| Jun 20, 5:45 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 40 min |
| Jun 20, 6:06 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt | 46 min |
| Jun 20, 6:47 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 60 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.